# SDR N6WA2024071702

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N549GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10280
- Aircraft time: 34,030 hours, 24,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340944
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FS280 BEAM IS CORRODED. REMOVED AND REPLACED RH SIDE FS280.00 BEAM IAW CRJ SRM 51-42-00
